Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An extension of a theorem of Nicolaescu
on spectral flow and the Maslov index


Author: Mark Daniel
Journal: Proc. Amer. Math. Soc. 128 (2000), 611-619
MSC (1991): Primary 57M99; Secondary 53C15, 58G25
Published electronically: July 28, 1999
MathSciNet review: 1622789
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we extend a theorem of Nicolaescu on spectral flow and the Maslov index. We do this by studying the manifold of Lagrangian subspaces of a symplectic Hilbert space that are Fredholm with respect to a given Lagrangian $L_0$. In particular, we consider the neighborhoods in this manifold of Lagrangians which intersect $L_0$ nontrivially.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M99, 53C15, 58G25

Retrieve articles in all journals with MSC (1991): 57M99, 53C15, 58G25


Additional Information

Mark Daniel
Affiliation: Applied Physics Operation, SAIC, McLean, Virginia 22102
Address at time of publication: Advanced Power Technologies, Inc., 1250 Twenty-Fourth St., NW, Suite 850, Washington, DC 20037
Email: amdaniel@ccf.nrl.navy.mil, amdaniel@apti.com

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05002-9
PII: S 0002-9939(99)05002-9
Keywords: Spectral flow, Maslov index, Lagrangian subspace
Received by editor(s): January 20, 1998
Received by editor(s) in revised form: April 7, 1998
Published electronically: July 28, 1999
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1999 American Mathematical Society